OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Coupling limit order books and branching random walks

Simatos, Florian Coupling limit order books and branching random walks. (2014) Journal of Applied Probability, 51 (3). 625-639. ISSN 0021-9002

[img]
Preview
(Document in English)

PDF (Author's version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
283kB

Official URL: https://doi.org/10.1239/jap/1409932663

Abstract

We consider a model for a one-sided limit order book proposed by Lakner et al.~\cite{Lakner:0}. We show that it can be coupled with a branching random walk and use this coupling to answer a non-trivial question about the long-term behavior of the price. The coupling relies on a classical idea of enriching the state-space by artificially creating a filiation, in this context between orders of the book, that we believe has the potential of being useful for a broader class of models.

Item Type:Article
HAL Id:hal-01888123
Audience (journal):International peer-reviewed journal
Uncontrolled Keywords:
Institution:Other partners > Eindhoven University of Technology - TU/e (NETHERLANDS)
Statistics:download
Deposited By: Florian Simatos
Deposited On:04 Oct 2018 15:16

Repository Staff Only: item control page